# SDR UIEA200900057

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 45,025 hours, 6,911 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  EICAS MESSAGE AFT MAIN DECK FIRE . UPON INSPECTION NO IDICATION OF FIRE SUSPECT VISABLE MOISTURE .  INSPECTED CABIN AREA FOR POSSIBLE FIRE OR SMOKE DAMAGE AND FOUND NONE PRESENT.  SUSPECT HEAVY CONDISATION OF RAIN WATER ON MAIN DECK CARGO AREA. CLEANED ALL WATER VENTILATED AIRCRAFT OPS CHECKED NORMAL.
